MathSciNet Relay Station
MathSciNet bibliographic data
MR144946 (26 #2486) 20.10
Struik, Ruth Rebekka On nilpotent products of cyclic groups. II. Canad. J. Math. 13 1961 557–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement